# SDR AU960981

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 0534
- Condition: Cracked
- Location: Lg Wheel/Brake S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD MAIN WHEEL ASSEMBLY OUTBOARD HALF CRACKED IN SPOKE - FOUND DURING ROUTINE TYRE CHANGE
